Primitive groups of permutations of small degrees. II
Algebra i logika, Tome 19 (1980) no. 4, pp. 423-457
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1980_19_4_a2,
author = {B. A. Pogorelov},
title = {Primitive groups of permutations of small {degrees.~II}},
journal = {Algebra i logika},
pages = {423--457},
year = {1980},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1980_19_4_a2/}
}
B. A. Pogorelov. Primitive groups of permutations of small degrees. II. Algebra i logika, Tome 19 (1980) no. 4, pp. 423-457. http://geodesic.mathdoc.fr/item/AL_1980_19_4_a2/